Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18108
Title: The problem of uniqueness of fit for viscoelastic films on thickness-shear mode resonator surfaces
Authors: Hillman, AR
Jackson, A
Martin, SJ
First Published: 1-Feb-2001
Citation: ANALYTICAL CHEMISTRY, 2001, 73 (3), pp. 540-549
DOI Link: 10.1021/ac001065n
ISSN: 0003-2700
Links: http://hdl.handle.net/2381/18108
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Chemistry

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.